Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
What could be wrong with me?
I haven't had a period since Aug. 13. And before that my last one was in July, but I had an early miscarriage in that situation. Now it's been four months since my last period, and all pregnancy tests have come back negative. Just two nights ago I had pain in the area of my right ovary that felt like a charlie horse. I started birth control Dec. 9th. I don't have medical so I'm trying to see if it is necessary to go in to the doctors. but in the meantime could you tell me what might be wrong?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
I suggest going to the doctor.  If you had some pain in the right ovary, you may have developed an ovarian cyst.  If you are on birth control pills, the pill may make you not have periods.
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, clostil side effect was started.
Discussion is closed
Cancel
Comment
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.